Jump to content

Search the Community

Showing results for tags 'wean off'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. I’m new to the site and go by PDRE. I’m currently weaning off of Venlafaxine XR. I’m now to 37.5mg of regular I saw on another site to stay in the caps and count granules, but I shake, vision plays a part and I suffer numbness in my prominent hand, also anxiety ( Some symptoms due to other issues, although the drug prob makes it worse; as I’m finding out). My doctor did this so I can cut them. I just really need support and guidance. Ty I’m looking forward to meeting and learning. PDRE
  2. Hello community, Thank you all for this wonderful resource! I have been reading this website since long before I made the decision to start Viibryd, and it is a wealth of information. Because I was recently diagnosed with posterior subcapsular cataracts that were likely either caused or exacerbated by the Viibryd, and because the benefits are not enough to justify continuing this damage to my eyes, I have decided to start planning the weaning off process. I would like advice about rate and timing since I need to try to do this faster than would normally be recommended. Quick psychiatric background: I went through betrayal trauma due to discovering my husband’s infidelity and was diagnosed with PTS, anxiety, and depression. After several years of herbal and natural mood-related supplements, I still felt many symptoms and received the same diagnoses again. So, against my normally holistic approach to health and healing, I decided to start an SSRI. I got the Pathway Genomics psychiatric pharmacogenomic panel, and the results were that Viibryd was the only SSRI that my body might potentially tolerate. My original plan was to take the Viibryd for a couple of years to get through separation, divorce, moving, etc, and then to taper off slowly using the recommended 5- 10% per month or so method. But a few months ago, my optometrist found cataracts, and I went to two separate ophthalmologists to confirm. There is plenty of scientific literature about research that has shown that SSRIs cause cataracts, and incidentally it was listed under the “rare” side effects in some Viibryd studies. So, I need to try to find a way to wean off faster, within a few months if possible. I need to stop the excess serotonin, which is what is causing the cataracts to grow. I’m wondering if I should cut the 10’s into halves to create a month or so of 15, then 10, then 5, then 0 (I could try making a second cut to get 2.5, but it might be too uneven or crumbly). Or if it would be better to taper by smaller increments (necessitating a compounding pharmacy, if it's possible) every couple of weeks instead. (I would rather avoid the cognitive difficulties of trying to make powder and capsules, liquid solution, or other methods myself.) I am aware that it is an iterative process and the need for stabilizing, updosing if necessary, etc. So, I'm thinking I'll ask my psychiatrist to request permission from the insurance company for a couple of 10's per day (current approval is one pill only per day) for the next six months or so. Other relevant info includes that the weaning ONTO Viibryd process was horrible for me (1 month 10 mg, 1 week 15 mg, then 20) with panic, severe anxiety, lightheadedness, and many other difficult symptoms. Since then, there have been a number of side effects including a period of chronic migraines, and mostly fatigue, cognitive fog, dissociation, sleeping issues, and a long list of other symptoms that I have been documenting. The anxiety and depression have been slightly better, but still not enough to be really functional, and certainly not enough considering the cataracts. I haven’t been working the past few years because of these health problems, so I can focus solely on healing during withdrawal and hopefully will be able to be productive after recovery. Also, I have continued my healthy lifestyle of organic, vegan, gluten-free diet, yoga, exercise, nature, etc. and have implemented natural modalities including acupuncture, massage, therapies, etc. So what I need help with is just the tapering off of the Viibryd as quickly as possible. I would appreciate any advice about recommended rates and timing for trying to wean off using a faster method. Thank you for your time, and I look forward to any suggestions!
  3. I'm taking 10mg Paxil I took 5mg before to which I experienced irritability, mood worsening and increased anxiety so im back to 10mg. My pdoc prescribed 20mg Prozac to take with 10mg Paxil for a month. I know tho deep down that he wants me to take an ssri and stay on it (e.g Prozac) for I don't know how long. This is a new pdoc. The previous one doesn't even want me off Paxil for f sake! Anyway, my plan is Week 1: 10mg Paxil, 10mg Prozac Week 2: 5mg Paxil, 10mg Prozac Week 3: 0mg Paxil, 10mg Prozac then stay on Prozac for a month then taper slowly (10% each month) Would this work?? Please help! P.s I've seen this post here http://survivingantidepressants.org/index.php?/topic/1463-the-prozac-switch-or-bridging-with-prozac/ but im confused which method works best.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy